MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),; STOPCOCK, I.V. SET
Catalog Number MC330428
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
A complaint involving a 71" (180 cm) appx 0.44 ml, smallbore ext set w/microclave® clear, clamp (blue), rotating luer experienced air in line.The reporter stated that their patient was getting iv antibiotics via syringe pump.The ns flush was placed on the pump after the antibiotic was done infusing and flush started.Patient's mother then noticed about 6 inches of air in the line after the ns flush started.They unhooked the line from the patient so that no air got through the iv and into the patient.The patient's mother also stated that this exact situation happened the night before.There was patient involvement, no patient or staff harm / injury.
 
Additional Manufacturer Narrative
D1 brand name - 71" (180 cm) appx 0.44 ml, smallbore ext set w/microclave® clear, clamp (blue), rotating luer.H6 - the device has not yet been received, upon receiving the device, an investigation will be completed.When complete, then a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
A couple of photos were shared by the customer, the item and lot information are shown, no damage or anomalies are observed based on the photo.One (1) used sample# (b)(6) was returned for evaluation.As received normal saline was observed inside the set.No physical damage was observed.No mating device was returned for evaluation.The sample was tested as per procedure and no leaks, air bubbles was observed after the test.Complaint of air in the line cannot be confirmed or replicated.The device history lot #13916143 review was performed, and no relevant, discrepancies or nonconformances were identified that might lead the condition reported by the customer.

Brand Name
71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20243161
Report Number9617594-2024-01310
Device Sequence Number20673957
Product Code FMG
UDI-Device Identifier00887709088344
UDI-Public(01)00887709088344(17)290201(10)13916143
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330428
Device Lot Number13916143
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown